# SDR DHL9970233C

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, AFT CARGO COMPARTMENT AFT BULKHEAD AREA BOTTOM OF CABIN FLOOR HAS AREA OF CORROSION AND A CRACK LEFT SIDE.  REMOVED FASTENERS AFT CARGO AFT BULKHEAD BOTTOM AREA AS PER 727 SRM 51-30-2.  CUT OUT DAMAGE CORRODED AREA AS PER 727 SRM 51-40-2 SIZE CUT OUT 14 BY 15.  INSTALLED A WLS REPAIR AS PER B727 SRM 51-40-2 FIG 1 51-30-2.  MAT USED 050 2024-T3 5 BY 16, 5 BY 17 LOT NR 335204 PO NR 8314616 DOUBLER, FILLER .040 2024-T3 14 BY 15 LOT NR 284281 PO NR 8314115.  ALODINED AND PRIMED TREATED PER B727 SRM 51-10-2.  N/R 3106.
